Malaysian Journal of Computer Science (ISSN 0127-9084)
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:A Linear Algebraic Approach In Analyzing the M/GE/1 And GE/M/1 Queuing Systems At Equilibrium
Auhtor(s): Mohammad Saleh bin Mustafa ,Abu Talib Othman ,
Journal:Malaysian Journal of Computer Science (ISSN 0127-9084)
Volume:9, No 1
Year:1996
Keywords:Queuing systems, Performance evaluation, Computer networks, Linear algebraic approach
Abstract:Uses the algebraic approach in the queuing theory to derive the M/G/1 equilibrium solution for the number of jobs in the system when the probability distribution function representing the general distribution is the generalized exponential (GE-type). Similarly the GE/M/1 system is solved. Furthermore, it has been shown that as expected the solutions are equivalent to the maximum entropy solutions of the M/G/1 and G/M/1 systems respectively at equilibrium.
File:Download

Volume Listing